American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] Ignasi Mundet i Riera. Jordan's theorem for the diffeomorphism group of some manifolds. Proc. Amer. Math. Soc. 138 (2010) 2253-2262.
Abstract, references, and article information   
View Article: PDF

[2] Allan L. Edmonds. Pseudofree group actions on spheres. Proc. Amer. Math. Soc. 138 (2010) 2203-2208. MR 2596060.
Abstract, references, and article information   
View Article: PDF

[3] Krzysztof Pawałowski and Toshio Sumi. The Laitinen Conjecture for finite solvable Oliver groups. Proc. Amer. Math. Soc. 137 (2009) 2147-2156. MR 2480297.
Abstract, references, and article information   
View Article: PDF

[4] Andrew Nicas and David Rosenthal. Finite ${\mathbb Z}/2{\mathbb Z}$-CW complexes which are not homotopically stratified by orbit type. Proc. Amer. Math. Soc. 137 (2009) 381-384. MR 2439463.
Abstract, references, and article information   
View Article: PDF

[5] Masaharu Morimoto. Smith equivalent ${\pmb {{\rm {Aut}}(A_6)}}$-representations are isomorphic. Proc. Amer. Math. Soc. 136 (2008) 3683-3688. MR 2415055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joost van Hamel. Geometric cohomology frames on Hausmann--Holm--Puppe conjugation spaces. Proc. Amer. Math. Soc. 135 (2007) 1557-1564. MR 2276667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ximin Liu and Nobuhiro Nakamura. Pseudofree $\mathbb{Z}/3$-actions on $K3$ surfaces. Proc. Amer. Math. Soc. 135 (2007) 903-910. MR 2262889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhi Lü. $({\mathbb Z}_2)^k$-actions with $w(F)=1$. Proc. Amer. Math. Soc. 133 (2005) 3721-3733. MR 2163612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ikumitsu Nagasaki. Linearity of dimension functions for semilinear $G$-spheres. Proc. Amer. Math. Soc. 130 (2002) 1843-1850. MR 1887033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert D. Little. The stable signature of a regular cyclic action. Proc. Amer. Math. Soc. 130 (2002) 259-266. MR 1855644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ronald M. Dotzel, Tej B. Singh and Satya P. Tripathi. The cohomology rings of the orbit spaces of free transformation groups of the product of two spheres. Proc. Amer. Math. Soc. 129 (2001) 921-930. MR 1712925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wang Yanying, Wu Zhende and Ma Kai. $(Z_2)^k$-actions with fixed point set of constant codimension $2^k+1$. Proc. Amer. Math. Soc. 128 (2000) 1515-1521. MR 1646211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Satya Deo and Jitendra Kumar Maitra. Free actions of finite groups on products of symmetric powers of even spheres. Proc. Amer. Math. Soc. 128 (2000) 299-306. MR 1646310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Erkki Laitinen and Krzysztof Pawalowski. Smith equivalence of representations for finite perfect groups. Proc. Amer. Math. Soc. 127 (1999) 297-307. MR 1468195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Huajian Yang. On the fixed point sets of smooth involutions on the products of spheres. Proc. Amer. Math. Soc. 124 (1996) 1941-1947. MR 1307574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Handel. $2k$-regular maps on smooth manifolds. Proc. Amer. Math. Soc. 124 (1996) 1609-1613. MR 1307524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. J. Shaker. Dold manifolds with $(Z\sb 2)\sp k$-action . Proc. Amer. Math. Soc. 123 (1995) 955-958. MR 1223520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Karl Heinz Dovermann, Mikiya Masuda and Dong Youp Suh. Nonisomorphic algebraic models of a smooth manifold with group action . Proc. Amer. Math. Soc. 123 (1995) 55-61. MR 1219723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ronald M. Dotzel and Tej B. Singh. Cohomology ring of the orbit space of certain free $Z\sb p$-actions . Proc. Amer. Math. Soc. 123 (1995) 3581-3585. MR 1285986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daniel Ruberman. Involutions on spin $4$-manifolds . Proc. Amer. Math. Soc. 123 (1995) 593-596. MR 1231042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. J. Shaker. Constant codimension fixed sets of commuting involutions . Proc. Amer. Math. Soc. 121 (1994) 275-281. MR 1179592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Steven R. Costenoble, Michael Steiner and Stefan Waner. Fixed sets of unitary $G$-manifolds . Proc. Amer. Math. Soc. 121 (1994) 1275-1287. MR 1198453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ronald M. Dotzel. Equivariant maps for homology representations . Proc. Amer. Math. Soc. 121 (1994) 961-965. MR 1186130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Pedro L. Q. Pergher. An equivariant construction . Proc. Amer. Math. Soc. 119 (1993) 319-320. MR 1152991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ronald M. Dotzel and Tej B. Singh. $Z\sb p$ actions on spaces of cohomology type $(a,0)$ . Proc. Amer. Math. Soc. 113 (1991) 875-878. MR 1064902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert D. Little. A congruence for the signature of an embedded manifold . Proc. Amer. Math. Soc. 112 (1991) 587-596. MR 1049846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. Allen Broughton. The Gottlieb group of finite linear quotients of odd-dimensional spheres . Proc. Amer. Math. Soc. 111 (1991) 1195-1197. MR 1041012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shmuel Weinberger. All finite groups act on fake complex projective spaces . Proc. Amer. Math. Soc. 110 (1990) 259-261. MR 946629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michael Handel. Periodic point free homeomorphism of $T\sp 2$ . Proc. Amer. Math. Soc. 107 (1989) 511-515. MR 965243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Pedro L. Q. Pergher. Manifolds with $({\bf Z}\sb 2)\sp k$-action . Proc. Amer. Math. Soc. 106 (1989) 1091-1094. MR 969320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 63 found      Go to page: 1 2 3